BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2014 Volume 23 >

Please use this identifier to cite or link to this item:

Title: Applications of Equations of Mathematical Physics in Studying Tsunami Waves
Authors: Slavova, Angela
Zecca, Pietro
Keywords: Tsunami waves
equations of mathematical physics
viscoelastic Burgers equation
Cellular Nonlinear Networks
traveling wave solution
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 23, No 1, (2014), 159p-174p
Abstract: In this paper we present equations of mathematical physics which have applications in studying tsunami waves. First we investigate an interesting system of non-linear PDE - the viscoelastic generalization of the Burger’s equation. In the above mentioned system we are looking for travelling wave solutions and we are studying their profiles. Then we derive travelling wave solutions of the viscoelastic Burgers’ equation. Cellular Nonlinear Networks (CNN) model of this equation is constructed. Using its computer realization new wave profiles of the travelling wave solutions are obtained. 2000 Mathematics Subject Classification: 76B15, 35Q80, 92B20.
Description: [Slavova Angela; Славова Анжела]
ISSN: 0204-9805
Appears in Collections:2014 Volume 23

Files in This Item:

File Description SizeFormat
Pliska-23-2014-159-174.pdf1.17 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License